# SDR SWAA2022102563671

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,370 hours, 34,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BEHIND FWD ENTRY DOOR INOP / [01] REMOVED AND REPLACED EXTERIOR EMER LIGHT BEHIND FWD ENTRY DOOR PER AMM 33-51-04. OPS CHECKS GOOD AT THIS TIME
